# SDR SIMA200701903

- Difficulty date: January 15, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 17,728 hours, 18,195 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 346000731
- Part serial: 15180F1
- Condition: Blown
- Location: Bleed Air Sys
- Part time: 17,728 hours, 18,195 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

HEARD LOUD POP FOLLOWED BY EICAS BLEED 1 LEAK MESSAGE, LAVATORY SMOKE MESSAGE, BAGGAGE SMOKE MESSAGE, DISCHARGED BAGGAGE EXTINGUISHER - CABIN/FLIGHT DECK FILLED WITH SMOKE.  EMERGENCY DECLARED AND RETURNED TO ORD.  POST INSPECTION FOUND BLEED DUCT DISCONNECTED AND DAMAGE TO THE INSULATION UNDER CABIN FLOOR.  REMOVED AND REPLACED DUCT, BLANKETS AND O-RINGS IAW EMB AMM.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
